Publicação: A singular approach to discontinuous vector fields on the plane
Carregando...
Data
2006-12-15
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
In this paper we deal with discontinuous vector fields on R-2 and we prove that the analysis of their local behavior around a typical singularity can be treated via singular perturbation. The regularization process developed by Sotomayor and Teixeira is crucial for the development of this work. (c) 2006 Elsevier B.V. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Differential Equations. San Diego: Academic Press Inc. Elsevier B.V., v. 231, n. 2, p. 633-655, 2006.